# SDR ANCF20230501007

- Difficulty date: December 31, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N980AV
- Make and model: Airbus A320-214
- Aircraft serial: 3980
- Aircraft time: 29,531 hours, 28,354 cycles
- Engine: Cfmint CFM565B43
- Engine time: 26,199 hours, 20,317 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Vbv
- Condition: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORT
31.DIC.2022 WO 12'667'812 => MANDATORY: PERFORM EOD- EOD-32S-75-0001-R06 COMPONENT (ENGINEERING ORDER DETAIL) REV. 06 PARTNO : CFM56-5B4/3 / SERIALNO : 643277          ENGINE A320          POS: ENGLH  ENGINE-RE-GREASING OF THE VBV SYSTEM
31.DIC.2022 WO 16'932'085 => DURING LINE UP AT 14L SKBO, ENG1 FAIL OCURRED. THE FAIL WAS REAL AND OCURRED AFTER THRUST LEVER #1 WAS ADVANCED ABOVE IDLE.
ACTIONS TAKEN
31.DIC.2022 WO 12'667'812 => IAW EOD-32S-75-001 REV 06 ENGINE-RE-GREASING OF THE VBV SYSTEM WAS ACCOMPLISHED
31.DIC.2022 WO 16'932'085 => IN ACCORDANCE WITH TSM 72-00-00-810-806-A , FAILURE OF ENGINE 1 , FADEC TEST ON BOTH CHANNELS WERE PERFORMED.NO FAULTS RECORDED , IAW AMM 75-31-00-210-002-A , VISUAL INSPECTION OF VBV SYSTEM ON ENG 1 WAS PERFORMED , NO DISCREPANCIES WERE FOUND , IAW AMM SUBTASK 75-31-70-420-051-A , CHECK OF THE VBV POSITION SENSOR WAS PERFORMED , THE POSITION IS BETWEEN LIMITS (-0.2 DEGREES) , IAW AMM 72-00-00-200-026-A , INSPECTION OF THE PS3 LINE WAS PERFORMED , NO DISCREPANCIES WERE FOUND , IAW AMM 71-00-00-710-003-B ENGINE 1 AUTOMATIC START WAS ACCOMPLISHED TWO TIMES , OPERATIONAL TEST WERE OK , NO FAULTS WERE PRESENTED.
